# SDR SWAA2015081142645

- Difficulty date: August 6, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 57,070 hours, 44,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD AFT FLAP DELAMINATED OTBD AFT CORNER.  REPAIRED AFT FLAP IAW SRM.
